# SDR SWAA2014022725639

- Difficulty date: February 19, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 35,544 hours, 20,732 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BULKHEAD CHORD FWD HOLE SKIN CRACKED AT BS 540, STRINGER 22L.  REPAIRED SKIN IAW ACO.
